PDF Zotero Mendeley EndNote BibTex Cite

Generalized Qi's Integral Inequality

Year 2016, Volume 37, Issue 1, 12 - 19, 06.04.2016
https://doi.org/10.17776/csj.10671

Abstract

Abstract. In [14], Qi presents an open problem and many authors tried to solve this problem. They made efforts to show the validity of solutions on what conditions [1], [10]-[15].

In this work, we generalized the Qi type inequalities which are derived from [11], [12] and [14].

 Key words and phrases: Integral inequalities

 

Özet. [14]'deki makalede, Qi açık bir problem vermiş ve birçok yazar bu problemi çözmeye uğraşmıştır. Yazarlar çözümün varlığının hangi koşullar altında sağlandığını göstermeye çalışmıştır. Bu çalışmada, çeşitli çalışmalardan elde edilen Qi tipli eşitsizlikler genelleştirilmiştir.

Anahtar Kelimeler: Integral eşitsizlikler

References

  • Akkurt A, Yıldırım H. Genelleştirilmiş Fractional Integral için Feng Qi Tipli İntegral Eşitsizlikleri Üzerine. IAAOJ, Scientific Science, 1(2), 22-25, (2013).
  • Beckenbach E.F, Bellman R. Inequalities. Springer, Berlin, (1983).
  • Bougoffa L. Notes on Qi type integral inequalities.J. Inequal. Pure and Appl. Math., 4(4) (2003), Art. 77.
  • Csıszár V, Mórı T.F. The convexity method of proving moment-type inequalities Statist. Probab. Lett., (2004), in press.
  • Hardy G.H, Lıttlewood J.E, Polya G. Inequalities. 2nd edition, Cambridge University Press, Cambridge, (1952).
  • Kılbas A.A, Srıvastava H.M. and Trujıllo J.J., Theory and Applications of Fractional Diferential Equations , Elsevier B.V., Amsterdam, Netherlands, (2006).
  • Kuang J.C. Applied Inequalities. 2nd edition, Hunan Education Press, Changsha, China, (1993).
  • Mıtrınovlc D.S. Analytic Inequalities. Springer-Verlag, Berlin, (1970).
  • Mıtrınovlc D.S, Pecarlc J.E, FINK A.M. Classical and New Inequalities in Analysis. Kluwer Academic Publishers, Dordrecht, (1993).
  • Mazouzı S, QI F. On an open problem regarding an integral inequality. J. Inequal. Pure and Appl. Math., 4(2) (2003).
  • NGÔ, Q. A, Thang D.D, Dat T.T, Tuan D.A. Notes an integral inequality. J. Inequal. Pure and Appl. Math., 7(4) (2006).
  • PeCArıC J, PejkovıC T. Note on Feng Qi’s integral inequality. J. Inequal. Pure and Appl. Math., 5(3) (2004).
  • Pogány T.K. On an open problem of F. Qi. J. Inequal. Pure Appl. Math., 3(4) (2002).
  • QI F. Several integral inequalities. J. Inequal. Pure andAppl. Math., 1(2) (2000).
  • YU, K.W, QI, F. A short note on an integral inequality. RGMIA Res. Rep. Coll., 4(1) (2001).

Genelleştirilmiş Qi İntegral Eşitsizliği

Year 2016, Volume 37, Issue 1, 12 - 19, 06.04.2016
https://doi.org/10.17776/csj.10671

Abstract

[14]’ deki makelede, Qi açık bir problem vermiş ve birçok yazar bu problemi çözmeye uğraşmıştır. Yazarlar çözümün varlığının hangi koşullar altında sağlandığını göstermeye çalışmıştır. Bu çalışmada, çeşitli çalışmalardan elde edilen Qi tipli eşitsizlikler genelleştirilmiştir

References

  • Akkurt A, Yıldırım H. Genelleştirilmiş Fractional Integral için Feng Qi Tipli İntegral Eşitsizlikleri Üzerine. IAAOJ, Scientific Science, 1(2), 22-25, (2013).
  • Beckenbach E.F, Bellman R. Inequalities. Springer, Berlin, (1983).
  • Bougoffa L. Notes on Qi type integral inequalities.J. Inequal. Pure and Appl. Math., 4(4) (2003), Art. 77.
  • Csıszár V, Mórı T.F. The convexity method of proving moment-type inequalities Statist. Probab. Lett., (2004), in press.
  • Hardy G.H, Lıttlewood J.E, Polya G. Inequalities. 2nd edition, Cambridge University Press, Cambridge, (1952).
  • Kılbas A.A, Srıvastava H.M. and Trujıllo J.J., Theory and Applications of Fractional Diferential Equations , Elsevier B.V., Amsterdam, Netherlands, (2006).
  • Kuang J.C. Applied Inequalities. 2nd edition, Hunan Education Press, Changsha, China, (1993).
  • Mıtrınovlc D.S. Analytic Inequalities. Springer-Verlag, Berlin, (1970).
  • Mıtrınovlc D.S, Pecarlc J.E, FINK A.M. Classical and New Inequalities in Analysis. Kluwer Academic Publishers, Dordrecht, (1993).
  • Mazouzı S, QI F. On an open problem regarding an integral inequality. J. Inequal. Pure and Appl. Math., 4(2) (2003).
  • NGÔ, Q. A, Thang D.D, Dat T.T, Tuan D.A. Notes an integral inequality. J. Inequal. Pure and Appl. Math., 7(4) (2006).
  • PeCArıC J, PejkovıC T. Note on Feng Qi’s integral inequality. J. Inequal. Pure and Appl. Math., 5(3) (2004).
  • Pogány T.K. On an open problem of F. Qi. J. Inequal. Pure Appl. Math., 3(4) (2002).
  • QI F. Several integral inequalities. J. Inequal. Pure andAppl. Math., 1(2) (2000).
  • YU, K.W, QI, F. A short note on an integral inequality. RGMIA Res. Rep. Coll., 4(1) (2001).

Details

Journal Section Natural Sciences Research Article
Authors

Merve Esra YILDIRIM This is me


Abdullah AKKURT
0000-0001-5644-1276


Hüseyin YILDIRIM
0000-0001-8855-9260

Publication Date April 6, 2016
Published in Issue Year 2016, Volume 37, Issue 1

Cite

Bibtex @ { cumuscij264094, journal = {Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi}, issn = {1300-1949}, eissn = {1300-1949}, address = {}, publisher = {Cumhuriyet University}, year = {2016}, volume = {37}, pages = {12 - 19}, doi = {10.17776/csj.10671}, title = {Generalized Qi's Integral Inequality}, key = {cite}, author = {Yıldırım, Merve Esra and Akkurt, Abdullah and Yıldırım, Hüseyin} }
APA Yıldırım, M. E. , Akkurt, A. & Yıldırım, H. (2016). Generalized Qi's Integral Inequality . Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi , 37 (1) , 12-19 . DOI: 10.17776/csj.10671
MLA Yıldırım, M. E. , Akkurt, A. , Yıldırım, H. "Generalized Qi's Integral Inequality" . Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 (2016 ): 12-19 <https://dergipark.org.tr/en/pub/cumuscij/issue/25012/264094>
Chicago Yıldırım, M. E. , Akkurt, A. , Yıldırım, H. "Generalized Qi's Integral Inequality". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 (2016 ): 12-19
RIS TY - JOUR T1 - Generalized Qi's Integral Inequality AU - Merve Esra Yıldırım , Abdullah Akkurt , Hüseyin Yıldırım Y1 - 2016 PY - 2016 N1 - doi: 10.17776/csj.10671 DO - 10.17776/csj.10671 T2 - Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 12 EP - 19 VL - 37 IS - 1 SN - 1300-1949-1300-1949 M3 - doi: 10.17776/csj.10671 UR - https://doi.org/10.17776/csj.10671 Y2 - 2021 ER -
EndNote %0 Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi Generalized Qi's Integral Inequality %A Merve Esra Yıldırım , Abdullah Akkurt , Hüseyin Yıldırım %T Generalized Qi's Integral Inequality %D 2016 %J Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi %P 1300-1949-1300-1949 %V 37 %N 1 %R doi: 10.17776/csj.10671 %U 10.17776/csj.10671
ISNAD Yıldırım, Merve Esra , Akkurt, Abdullah , Yıldırım, Hüseyin . "Generalized Qi's Integral Inequality". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 / 1 (April 2016): 12-19 . https://doi.org/10.17776/csj.10671
AMA Yıldırım M. E. , Akkurt A. , Yıldırım H. Generalized Qi's Integral Inequality. Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi. 2016; 37(1): 12-19.
Vancouver Yıldırım M. E. , Akkurt A. , Yıldırım H. Generalized Qi's Integral Inequality. Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi. 2016; 37(1): 12-19.
IEEE M. E. Yıldırım , A. Akkurt and H. Yıldırım , "Generalized Qi's Integral Inequality", Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi, vol. 37, no. 1, pp. 12-19, Apr. 2016, doi:10.17776/csj.10671